No cases of overdose have been reported in the clinical studies. Data reported for dexketoprofen and tramadol as single agents should be taken into account.
Symptoms: Dexketoprofen: The symptomatology following overdose due to dexketoprofen is not known.
Medicinal products containing dexketoprofen have produced gastrointestinal (vomiting, anorexia, abdominal pain) and neurological (somnolence, vertigo, disorientation, headache) disorders.
Tramadol: In tramadol overdose, in principle, the same symptoms occur as for all other central acting analgesics (opioids). In particular, these include miosis, vomiting, cardiovascular collapse, consciousness disorders up to coma, convulsions and respiratory depression up to respiratory arrest.
Management: Dexketoprofen: In case of accidental or excessive intake, immediately initiate symptomatic therapy according to the patient's clinical condition.
If more than 5 mg/kg has been ingested by an adult or a child, activated charcoal should be administered within the first hour after ingestion. Dexketoprofen may be removed by dialysis.
Tramadol: Keep the respiratory tract open (and avoid aspiration), maintain respiration and circulation depending on the symptoms. The antidote for respiratory depression is naloxone. In animal experiments naloxone had no effect on convulsions. In such case diazepam should be given intravenously.
In case of orally intoxication, gastrointestinal decontamination with activated charcoal is recommended within two hours after tramadol intake.
Tramadol may be removed by dialysis, but it is minimally eliminated from the serum by haemodialysis or haemofiltration. Therefore treatment of acute intoxication with tramadol with haemodialysis or haemofiltration alone is not suitable for detoxification.